IdontWant2beAfatty

Gastric Sleeve Patients
  • Content count

    29
  • Joined

  • Last visited

5 Followers

About IdontWant2beAfatty

  • Rank
    Intermediate Member
  • Birthday 11/06/1984

About Me

  • Biography
    "Take care of your body, Its the only place you have to live"--- Unkown
  • Gender
    Female
  • Interests
    Reading, beading, playing with my kids outdoors and traveling
  • City
    Central
  • State
    MI

Recent Profile Visitors

1,054 profile views

Single Status Update

See all updates by IdontWant2beAfatty

  1. 56lbs down and seen my doc and he asked me to try to decrease my Omeprozal as he said I am on a very high dose some days Im fine to not take so many but the last 2 days I have ate very little due to my burning heart my stomach has been in knots an just have very much wanted to throw up; :( Im ready to throw in the towel im feeling very frustrated at this point 

    1. Bhageerah

      Bhageerah

      Don't throw in the towel yet, you have come WAY too far to try and turn around now. I see you have lost 56 pounds, that is a great feat, and I know that you're body is feeling better and deep down it feels absolutely AMAZING to fit in clothes that you never thought that you would be able to fit in again! I would go and talk to you're surgeon and ask him if he can reduce the dose of the omeprazole. Tell him how you are feeling and what your PCP said to you and the two of them can come to and educated decision as to the dose that you should maintain. This is a easy fix so please don't go back now! We both have more pounds to loose and quite more life to live at a much reduced weight! :)

    2. Berry78

      Berry78

      Nope, you need the meds. You aren't even 2 months out, and you'll likely need it for 6 months. (Hopefully you'll be able to decrease or cut it out after that point). Just go back on your med until you can find out if there would be benefit to taking less PPI and adding an H2 blocker. (or something like that).